# SDR SWAA2022021895207

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E VERTICAL BULB SEAL RETAINER CRACKED ABOVE AFT PYLON TIP / REMOVED AND REPLACED R/W T/E VERTICAL BULB SEAL RETAINER ABOVE AFT PYLON TIP IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25. 56839U 29AUG18
